# SDR KBM2003F00102

- Difficulty date: November 17, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drive Belt
- Part number: 350A35020171
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC BELT HAS DAMAGE.  INSTALLED NEW HYDRAULIC BELT.
